# SDR SWIA2018100845130

- Difficulty date: October 8, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 40,403 hours, 34,966 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEELS STEERING INOP IN FLIGHT. DECLARED AN EMERGENCY. RETURNED TO FIELD. (FLT 7395) FO: 10/08/2018 CLOSED REMOVED AND REPLACED EHSV IAW AMM. LEAK CHECK AND  OPS CHECK GOOD AT THIS TIME. CHECKED THE RIGGING OF STEERING AND FOUND  IT GOOD. CYCLED STEERING MULTIPLE TIMES DURING BLEEDING PROCEDURE WITHOUT INOP MESSAGES APPEARING. RETRACTED AND EXTENDED NOSE LANDING GEAR MULTIPLE TIMES AND INOP MESSAGES DID NOT APPEAR.
